# SDR FDEA201208092924

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51903
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 780-879 LBL 45, CORRODED, NICKED AND GOUGED.  REMOVED DAMAGE IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101.  DETAIL VII,  FRABRICATED NEW SEAT TRACK IAW DWG 143N5090, INSTALLED SEAT TRACK IAW DWG 143N5080 AND SRM 51-40-02.  MAJOR REPAIR.
